# SDR USAA2013022000005

- Difficulty date: February 19, 2013
- Submitted: February 20, 2013
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 37,273 hours, 21,730 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SYSTEM TEST FAILED DUE TO EXTERNAL POWER SUPPLY UNIT (EPSU) INTERNAL LOAD FAULT TASK 33-51-00-710-001A.  RELAMPED CABIN EXIT MARKING AND LOCATION SIGNS AS REQUIRED RESTORING EPSU MEMORIZED INTERNAL LOADS.  CABIN EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECKS SATISFACTORY REFERENCE AIRBUS A/M/M 33-51-00-710-009-A AND 33-51-00-710-001-A.
